Worrisome....

Patient

Q: Hello.
I need some help. I think im in a little mess.
I started using (for the first time) birthcontrol pills on august 31 which was the day I got my period. That weekend I had planned to spend time with my boyfriend and have intercourse so i took three pills on the 31, 1 and 2 of september. then until sept 9th i just took one pill but my blood flow was normal but for the first days of my period not when it should be ending. Then I didnt take the pill on the 10 because i thought it be better to start over but the flow was slightly heavier and on the 11 I took it late because i read that it was better to just keep using the pill. I seriously don't know what to do? Should i continue taking the 7 other pills I have (which my taking time is 7:45am) or should i stop and wait for the next month after my period to start over?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews